MathSciNet Relay Station
MathSciNet bibliographic data
MR2236061 94A17 (60E15 62B10 94A15)
Kontoyiannis, Ioannis; Harremoës, Peter; Johnson, Oliver Entropy and the law of small numbers. IEEE Trans. Inform. Theory 51 (2005), no. 2, 466–472.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement